Skip to Content

Would taking tylenol 3 and phenergan continue to impair thinking and reactions for more than 8 hour?

Responses (2)

DzooBaby 1 Nov 2011

Yes, it could. Usually for these types of drugs, it is said to give them 24 hours to clear before you make any legal decisions or any important decisions as it can impair your thinking longer than the prescribed intervals. It may not necessarily take the full 24 hours before your thoughts clear to normal but this is the interval to use to be safe. Good question!

pup6767 1 Nov 2011

Absolutely!!! The Tylenol #3 has codeine in it and the Phenergan is a phenothiazine drug usually used for nausea but also treats some psyche diagnoses. When used together they potentiate the effects of each other and therefore can cause confused and fuzzy thinking. Dzoo is right... you should give at least 24 hrs. for the mental cloudiness to clear.
Yes, I agree with Dzoo... good question!! Be well...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions